# SDR USAASA02086

- Difficulty date: October 14, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT SEATS 17ABC, 19ABC, AND 21ABC INOPERATIVE.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED, OK.
